MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA FENESTRATED SCREW 105MM - STERILE; ROD,FIXATION,INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA FENESTRATED SCREW 105MM - STERILE; ROD,FIXATION,INTRAMEDULLARY
Model Number 04.038.205S
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 07/07/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional product code: ktt.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.The product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot, (b)(4) jul 22, 2021, part number: 04.038.205s, lot number: h598895,, part manufacture date: apr 11, 2018, manufacturing location: (b)(4), part expiration date: mar 31, 2028, nonconformance noted: n/a.Dhr record review: a review of the device history record revealed no complaint related anomalies.The device history record shows this lot of tfna fenestrated screw 105mm ¿ sterile product was processed through the normal manufacturing and inspection operations with no rework nor nonconformities noted.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.A review of the raw material device history record revealed this lot met all specifications with no nonconformance noted.This raw material lot met all dimensional and visual criteria at the time of manufacture with no issues documented during the manufacture that would contribute to this complaint condition.Device history batch: this lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, the patient underwent for a surgery.During the surgery, while drilling with the stepped drill, the guide pin bound up inside of the drill bit on exit.While tapping the wire inside, the guide pin perforated the femoral head significantly into the pelvis.The guide pin was removed.The lag screw was then inserted and was too long possibly perforating the femoral head.The surgery was successfully completed.No fragments were generated.There were 10 minutes surgical delay.The patient outcome is unknown.Concomitant device reported.10/130 deg ti cann tfna 170 - sterile (part # 04.037.042s, lot# 231p163, qty 1).Unk insertion instrument (part# unknown, lot# unknown, qty 1).This complaint involves five (5) devices.This report is for (1) tfna fenestrated screw 105mm - sterile.This report is 1 of 3 for (b)(4).

Brand Name
TFNA FENESTRATED SCREW 105MM - STERILE
Common Device Name
ROD,FIXATION,INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12274957
Report Number2939274-2021-04473
Device Sequence Number11722887
Product Code HSB
UDI-Device Identifier10886982098795
UDI-Public(01)10886982098795
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.038.205S
Device Catalogue Number04.038.205S
Device Lot NumberH598895
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/07/2021
Initial Report FDA Received Date08/04/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
10/130 DEG TI CANN TFNA 170 - STERILE; 3.2MM GUIDE WIRE 400MM; 6MM/9MM CANNULATED STEPPED DRILL BIT; UNK - DRILL; UNK - GUIDES/SLEEVES/AIMING: GUIDE; UNK - GUIDES/SLEEVES/AIMING: GUIDE; UNK - INSERTION INSTRUMENTS: TRAUMA; UNK - SCREWS: LAG
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight69